Holomorphically projective curvature tensors

Mileva Prvanović

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 97-111
  • ISSN: 1450-9628

How to cite


Mileva Prvanović. "Holomorphically projective curvature tensors." Kragujevac Journal of Mathematics 28.28 (2005): 97-111. <http://eudml.org/doc/252884>.

author = {Mileva Prvanović},
journal = {Kragujevac Journal of Mathematics},
keywords = {almost para-Hermitian manifold; almost Hermitian manifold; geodesic mapping},
language = {eng},
number = {28},
pages = {97-111},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Holomorphically projective curvature tensors},
url = {http://eudml.org/doc/252884},
volume = {28},
year = {2005},

AU - Mileva Prvanović
TI - Holomorphically projective curvature tensors
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 97
EP - 111
LA - eng
KW - almost para-Hermitian manifold; almost Hermitian manifold; geodesic mapping
UR - http://eudml.org/doc/252884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.